# SDR CALA2017111104038

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 68,016 hours, 7,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Cracked
- Location: Fa Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND THE FORWARD EMERGENCY LIGHT CRACKED. THE EMERGENCY LIGHT WAS REPLACED.  TESTED NORMAL IAW AMM 33-51-05-960-802, REV 81.
